MathSciNet Relay Station
MathSciNet bibliographic data
MR1363332 60J27 (60B10 60J80)
Jacka, S. D.; Roberts, G. O. Weak convergence of conditioned processes on a countable state space. J. Appl. Probab. 32 (1995), no. 4, 902–916.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement